# SDR SIMA20220211002

- Difficulty date: February 11, 2022
- Submitted: February 13, 2022
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 39,286 hours, 34,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY EXIT SIGNS AND FLOOR STRIP INOP-C/A-RAR #5 EMERGENCY LIGHT DC/AC INVERTER IAW EMB 145 AMM 33-50-11. OPC GOOD
